MathSciNet Relay Station
MathSciNet bibliographic data
MR1171598 58G25 (35P05 46L99 47F05)
Brüning, Jochen; Sunada, Toshikazu On the spectrum of periodic elliptic operators. Nagoya Math. J. 126 (1992), 159–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement